Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On antibiotics for severe cough and cold. Any other medication?

my son who is 16 years old is suffering from severe cold and cough . Since four months he is consistently suffering. Anit-biotics gives relifef for four days and then again it persist. Cold and phelum is formed inspite of avoiding oily food and other cold catching items. Please guide what and how to get rid of cold and cough/phelum.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query.
He had chronic bronchitis.
You should consult doctor who advised x-ray chest to confirm any infection of lungs or not.
He also advised you to go for sputum culture sensitivity test that will identify germs & its sensitive drugs.
You go on taking it to avoid relapse until you have no symptoms under his supervision.
Avoid cold food having source of bacteria.Take hot cooked food only.Avoid frozen items.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor